Free
Education  |   June 1990
Enhancement by Hyponatremia and Hyperkalemia of Ventricular Conduction and Rhythm Disorders Caused by Bupivacaine
Author Affiliations & Notes
  • Quadiri Timour, Ph.D.
    *
  • Marc Freysz, M.D.
  • Richard Mazze, M.D.
  • Pascale Couzon, M.D.
    §
  • Lucien Bertrix, M.D., Ph.D.
    §
  • Georges Faucon, M.D., Ph.D.
  • * Assistant Professor of Clinical Pharmacology, Claude Bernard University.
  • Assistant Professor of Anesthesiology, University of Dijon.
  • Professor of Anesthesiology, Stanford University.
  • § Staff Anesthesiologist, Claude Bernard University.
  • Professor of Clinical Pharmacology, Claude Bernard University.
Article Information
Education
Education   |   June 1990
Enhancement by Hyponatremia and Hyperkalemia of Ventricular Conduction and Rhythm Disorders Caused by Bupivacaine
Anesthesiology 6 1990, Vol.72, 1051-1056. doi:
Anesthesiology 6 1990, Vol.72, 1051-1056. doi:
First Page Preview
First page PDF preview
First page PDF preview ×
View Large